Federico Bugni

Federico Bugni

Professor of Economics

External Address: 
213 Social Sciences, Box 90097, Durham, NC 27708
Internal Office Address: 
Box 90097, Durham, NC 27708-0097
(919) 660-1887

Professor Bugni’s research interests are in theoretical econometrics, partial identification, inference, moment (in)equalities, missing data, and stochastic processes. He has received grants from the National Science Foundation. His most recent work has been published in journals like Econometrica. He is currently working on projects the explore the determinants of college graduation, missing functional data, robustness in partial identification, and regression with missing covariates.


  • Ph.D., Northwestern University 2008
  • M.A., Northwestern University 2005

Bugni, F. A., I. A. Canay, and P. Guggenberger. “Distortions of Asymptotic Confidence Size in Locally Misspecified Moment Inequality Models.” Econometrica 80, no. 4 (July 1, 2012): 1741–68. https://doi.org/10.3982/ECTA9604. Full Text

Bugni, F. A., P. Hall, J. L. Horowitz, and G. R. Neumann. “Goodness-of-fit tests for functional data.” Econometrics Journal 12, no. SUPPL. 1 (July 23, 2009). https://doi.org/10.1111/j.1368-423X.2008.00266.x. Full Text